UPM Institutional Repository

Localization of fourier-laplace series of distributions


Ahmedov, Anvarjon and Nurullah, Ahmad Fadly and Rakhimov, Abdumalik (2013) Localization of fourier-laplace series of distributions. Malaysian Journal of Mathematical Sciences, 7 (2). pp. 315-326. ISSN 1823-8343; ESSN: 2289-750X


This work was intended as an attempt to extend the results on localization of Fourier-Laplace series to the spectral expansions of distributions on the unit sphere. It is shown that the spectral expansions of the distribution on the unit sphere can be represented in terms of decompostions of Laplace-Beltrami operator. It was of interest to establish sufficient conditions for localization of the spectral expansions of distribution to clarify the latter some relevant counter examples are indicated.

Download File


Download (119kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Engineering
Institute for Mathematical Research
Publisher: Institute for Mathematical Research, Universiti Putra Malaysia
Keywords: Distributions; Fourier-Laplace series; Localization; Riesz means; Laplace-Baltrami operator
Depositing User: Nabilah Mustapa
Date Deposited: 24 May 2015 05:50
Last Modified: 26 May 2015 08:02
URI: http://psasir.upm.edu.my/id/eprint/28848
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item